# SDR SWAA2022022421260

- Difficulty date: October 29, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RUDDER COUNTER WEIGHT HAS CORROSION / REMOVED AND REPLACED RUDDER COUNTER WEIGHT IAW CMM 55-40-09 STEP 2.C.(2) PG 301 AND 302 AND CMM 55-40-09 STEP 2.C.(3) PG. 703.
